Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795453
The implicit Euler scheme for one-sided Lipschitz differential inclusions
Beyn W-J, Rieger J (2010)
Discrete And Continuous Dynamical Systems. Series B 14(2): 409-428.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929088
The group of isometries of a locally compact metric space with one end
Manoussos A (2010)
TOPOLOGY AND ITS APPLICATIONS 157(18): 2876-2879.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591174
A hybrid method for computing Lyapunov exponents
Beyn W-J, Lust A (2009)
Numerische Mathematik 113(3): 357-375.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796580
Continuation of Invariant Subspaces for Parameterized Quadratic Eigenvalue Problems
Beyn W-J, Thümmler V (2009)
SIAM Journal on Matrix Analysis and Applications 31(3): 1361-1381.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589471
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Abels H, Kaßmann M (2009)
Osaka journal of mathematics 46(3): 661-683.
PUB | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Dynamics of tuples of matrices
Costakis G, Hadjiloucas D, Manoussos A (2009)
Proceedings of the American Mathematical Society 137(03): 1025-1034.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
Nonlinear Stability of Rotating Patterns
Beyn W-J, Lorenz J (2008)
Dynamics of Partial Differential Equations 5(4): 349-400.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
Freezing multipulses and multifronts
Beyn W-J, Selle S, Thümmler V (2008)
SIAM Journal on Applied Dynamical Systems 7(2): 577-608.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Shadowing for discrete approximations of abstract parabolic equations
Beyn W-J, Piskarev S (2008)
Discrete and Continuous Dynamical Systems-Series B 10(1): 19-42.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
On r-periodic orbits of k-periodic maps
Beyn W-J, Hüls T, Samtenschnieder M-C (2008)
Journal of Difference Equations and Applications 14(8): 865-887.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
Integral Equations and Operator Theory 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631409
Numerical fixed grid methods for differential inclusions
Beyn W-J, Rieger J (2007)
Computing 81(1): 91-106.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations
Beyn W-J, Rottmann-Matthes J (2007)
Numerical Functional Analysis and Optimization 28(5-6): 603-629.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1598550
Stability of viscous profiles: Proofs via dichotomies
Beyn W-J, Lorenz J (2006)
Journal of Dynamics and Differential Equations 18(1): 141-195.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung